# SDR RAIA2009011300001

- Difficulty date: January 9, 2009
- Submitted: January 13, 2009
- Operation: Air carrier
- Aircraft: N840HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145341
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Screw
- Condition: Missing
- Location: Pax Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR JAMMED.  MX INSPECTED, FOUND MAIN CABIN DOOR STUCK ON UPPER DOOR TRIM.  MX REPLACED MISSING SCREW ON DOOR TRIM IAW AMM PROCEEDURE, OPS CHECK GOOD.
